# SDR DL733961208

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, AFT L-2 DOOR EXIT IDENTIFIER LENS BROKEN.  REPLACED ASSY AND FOUND AFT .25 INCH OF TRACK LIGHTING AND BOTH EXITS IDENTIFIERS DOOR LIGHT INOP.
